Alert archive / Tennessee / River Flood Warnings in 2020

River Flood Warning 4, NWS Nashville, TN

February 6, 2020Hickman County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 6, 2020, 1:43 PM CST for Hickman County, Tennessee. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 1:43 PM CST (19:43 UTC)
Expired
Feb 9, 2020, 3:50 PM CST
In force
3 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Moderate

County Hickman County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 25.22 ft at Feb 8, 2020, 1:00 AM CST.

actionminormoderate1015202502/0602/0702/0802/0902/10
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

786 
WGUS44 KOHX 061943
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
143 PM CST Thu Feb 6 2020

...The National Weather Service in Nashville has issued a Flood Warning for the 
following rivers in Middle Tennessee...

  Duck River At Centerville affecting Hickman County

. Heavy rainfall has caused area rivers to rise significantly. This includes the Duck River At Centerville. The river will reach flood stage today and stay in flood through the weekend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-070742-
/O.NEW.KOHX.FL.W.0004.200206T1943Z-200210T1200Z/
/CNVT1.2.ER.200206T1937Z.200208T0000Z.200210T0808Z.NO/
143 PM CST Thu Feb 6 2020

The National Weather Service in Nashville has issued a 

* Flood Warning for 
  The Duck River At Centerville
* From this afternoon until Monday morning.
* At 1 PM Thursday the stage was...21.6 feet
* Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* The river is forecast to rise above flood stage this afternoon and continue 
  rising to near 28.0 feet early Saturday morning. The river will fall below 
  flood stage early Monday morning.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.


&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$
8 follow-up statements
573 
WGUS84 KOHX 070551
FLSOHX
Flood Statement
National Weather Service Nashville TN
1151 PM CST Thu Feb 6 2020

...The Flood Warnings continue for the following rivers in Tennessee...
 
  Duck River At Columbia affecting Maury County 
  Duck River At Centerville affecting Hickman County 
 
.Heavy rains have caused significant rises along the Duck river...which may stay in
flood through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC119-071750-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-200209T0031Z/
/COLT1.1.ER.200207T0043Z.200208T0000Z.200208T1831Z.NO/
1151 PM CST Thu Feb 6 2020

...Flood Warning extended until 02/08 18:31...The Flood Warning continues for
  The Duck River At Columbia
* Until 02/08 18:31.
* At 11PM Thursday the stage was 32.4 feet.
* Minor flooding is forecast.
* Action stage is 28.0 feet.
* Flood stage is 32.0 feet.
* The river will continue rising to near 35.0 feet tomorrow evening, then is 
  forecast to fall below flood stage Saturday early afternoon.
* At 37.5 feet...Flood waters enter the old TVA hydro electric plant.
* At 36.0 feet...Flood waters will reach Riverside Drive.
* At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the 
  city ball field, and the packing company along Riverside Drive.
* At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia.
* At 32.0 feet...Flood waters overflow the banks and low lying areas near 
  Columbia begin to flood.



&&

LAT...LON  3566 8732 3577 8721 3563 8682 3552 8689




$$

TNC081-071750-
/O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T1251Z/
/CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0651Z.NO/
1151 PM CST Thu Feb 6 2020

...Flood Warning extended until 02/10 06:51...The Flood Warning continues for
  The Duck River At Centerville
* Until 02/10 06:51.
* At 11PM Thursday the stage was 23.9 feet.
* Moderate flooding is forecast.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river will continue rising to near 27.5 feet Saturday morning, then is 
  forecast to fall below flood stage early Monday morning.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.



&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$
889 
WGUS84 KOHX 071753
FLSOHX
Flood Statement
National Weather Service Nashville TN
1153 AM CST Fri Feb 7 2020

...The Flood Advisory continues for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County 
 
. The Duck River at Centerville continues to run above Flood Stage. It will
remain high into the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-080552-
/O.CON.KOHX.FL.W.0004.000000T0000Z-200210T0916Z/
/CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0316Z.NO/
1153 AM CST Fri Feb 7 2020

The Flood Warning continues for
  The Duck River At Centerville
* Until 02/10 03:16.
* At 11AM Friday the stage was 25.0 feet.
* Moderate flooding is forecast.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river will continue rising to near 26.0 feet tomorrow morning, then is 
  forecast to fall below flood stage Sunday before midnight.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.



&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$
11
380 
WGUS84 KOHX 080538
FLSOHX
Flood Statement
National Weather Service Nashville TN
1138 PM CST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Tennessee...
 
  Duck River At Columbia affecting Maury County 
  Duck River At Centerville affecting Hickman County 
 
.  After heavy rainfall of the last few days, flooding continues on the Duck 
River at Columbia and Centerville. The river is near crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC119-081737-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-200208T2000Z/
/COLT1.1.ER.200207T0043Z.200207T2030Z.200208T1630Z.NO/
1138 PM CST Fri Feb 7 2020

...Flood Warning extended until 02/08 14:00...The Flood Warning continues for
  The Duck River At Columbia
* Until 02/08 14:00.
* At 11PM Friday the stage was 33.1 feet.
* Minor flooding is forecast.
* Action stage is 28.0 feet.
* Flood stage is 32.0 feet.
* The river will continue rising to near 33.4 feet after midnight tomorrow, then
  is forecast to fall below flood stage tomorrow late morning.
* At 36.0 feet...Flood waters will reach Riverside Drive.
* At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the 
  city ball field, and the packing company along Riverside Drive.
* At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia.
* At 32.0 feet...Flood waters overflow the banks and low lying areas near 
  Columbia begin to flood.


&&

LAT...LON  3566 8732 3577 8721 3563 8682 3552 8689




$$

TNC081-081737-
/O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0600Z/
/CNVT1.2.ER.200206T1937Z.200208T1200Z.200210T0000Z.NO/
1138 PM CST Fri Feb 7 2020

...Flood Warning extended until 02/10 00:00...The Flood Warning continues for
  The Duck River At Centerville
* Until 02/10 00:00.
* At 11PM Friday the stage was 25.2 feet.
* Moderate flooding is forecast.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river will continue rising to near 25.5 feet tomorrow morning, then is 
  forecast to fall below flood stage Sunday evening.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.



&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$
073 
WGUS84 KOHX 081718
FLSOHX
Flood Statement
National Weather Service Nashville TN
1118 AM CST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Tennessee...
 
  Duck River At Centerville affecting Hickman County 
 
. The Duck River at Centerville is near crest and just above moderate flood
stage. The river should slowly begin to fall with the dry weather this weekend.
More rain is expected beginning early Monday morning which could cause additional
rises on the Duck River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-090517-
/O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0000Z/
/CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2010Z.NO/
1118 AM CST Sat Feb 8 2020

...Flood Warning extended until 02/09 18:00...The Flood Warning continues for
  The Duck River At Centerville
* Until 02/09 18:00.
* At 11AM Saturday the stage was 25.1 feet and near crest.
* Moderate flooding is forecast.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river will continue rising to near 25.2 feet this afternoon, then is 
  forecast to fall below flood stage tomorrow early afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.



&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$
063 
WGUS84 KOHX 090445
FLSOHX
Flood Statement
National Weather Service Nashville TN
1045 PM CST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Tennessee...
 
  Duck River At Centerville affecting Hickman County 
 
. The Duck River at Centerville is faling and just below moderate flood
stage. The river should continue to fall this weekend.More rain is expected 
beginning early Monday morning which could cause additional rises on the Duck River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-091644-
/O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T1840Z/
/CNVT1.2.ER.200206T1937Z.200208T0845Z.200210T1240Z.NO/
1045 PM CST Sat Feb 8 2020

The Flood Warning continues for
  The Duck River At Centerville
* Until 02/10 12:40.
* At 10PM Saturday the stage was 24.9 feet.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river will continue to fall below flood stage Monday morning.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732

$$
338 
WGUS44 KOHX 091616
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1016 AM CST Sun Feb 9 2020

  Duck River At Centerville affecting Hickman County
.The Duck River at Centerville is falling and continues to be below
moderate flood stage. The river should fall below flood stage
late this afternoon and continue falling into the early evening
hours tonight. More rainfall is expected later this evenving,
overnight, and into at least the first half of the upcoming
work week which could cause additional rises on the Duck River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings
to higher ground. Never drive through flooded roads as the depth
of water may be too great to pass...Even in trucks or sport utility
vehicles. If you come across a flooded road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further
information from the National Weather Service.

&&

TNC081-100409-
/O.EXT.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/
/CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2209Z.NO/
1016 AM CST Sun Feb 9 2020

The Flood Warning continues for 
 The Duck River At Centerville
* Until this evening.
* At 09AM Sunday the stage was...23.8 feet
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* The river has crested and is forecast to fall below flood stage late this 
  afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732

$$
JB Wright
897 
WGUS84 KOHX 091636
FLSOHX
Flood Statement
National Weather Service Nashville TN
1036 AM CST Sun Feb 9 2020

...The Flood Warning continues for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County 
 
.The Duck River at Centerville is continuing to fall and is just above flood
stage. The River should continue to fall and should be below flood stage late
this afternoon. However, late evening, overnight, and into the first half of 
the work week additional rainfall is expected which could cause additional
rises on the Duck River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher  
ground. Never drive through flooded roads as the depth of water may be too
great to pass...Even in trucks or sport utility vehicles. If you come across
a flooded road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-100409-
/O.CON.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/
/CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2209Z.NO/
1036 AM CST Sun Feb 9 2020

The Flood Warning continues for
  The Duck River At Centerville
* Until 02/09 22:09.
* At 10AM Sunday the stage was 23.5 feet.
* Minor flooding is forecast.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* The river has crested and will fall to below flood stage late this afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732

$$
JB Wright
709 
WGUS84 KOHX 092150
FLSOHX
Flood Statement
National Weather Service Nashville TN
350 PM CST Sun Feb 9 2020

...The Flood Warning is cancelled for the following rivers in Tennessee...
 
  Duck River At Centerville affecting Hickman County
 
. The Duck River at Centerville has fallen below Flood Stage...and a Flood
Advisory has been issued.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-092220-
/O.CAN.KOHX.FL.W.0004.000000T0000Z-200210T0409Z/
/CNVT1.2.ER.200206T1937Z.200208T0845Z.200209T2013Z.NO/
350 PM CST Sun Feb 9 2020

The Flood Warning is cancelled for
  The Duck River At Centerville
* Until 02/09 22:09.
* At 03PM Sunday the stage was 21.6 feet.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.


&&

LAT...LON  3582 8776 3592 8765 3577 8721 3566 8732




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 6, 11:28 AM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 6, 11:28 AM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1128 AM CST Thu Feb 6 2020

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Rain is ending across the Mid State this morning, bringing an end
to additional flooding concerns. Drier weather is certainly
welcome, considering many locations are still dealing with
flooding issues from overnight. Cloud cover will keep temperatures
in the mid and upper 40s this afternoon.

Colder air will filter in from northwest to southeast this
evening. Strong mid-level energy will ride atop the region late
tonight into early Friday morning. This is expected to spark
light precipitation, likely in the form of some snow. Light
accumulations may occur, mainly along the Cumberland Plateau. A
full update on the light snow potential will be provided in the
afternoon forecast package.

&&

.AVIATION...
18Z TAF DISCUSSION.

MVFR/IFR conditions will continue through all of this TAF cycle.
Rains are tapering off from west to east, improving vis, but more
light rain, then a changeover to snow is likely this evening for
all mid-state terminals. Some LIFR conditions will be possible for
a few hours during any heavier snow bands, but should be short-
lived.

Winds will begin to pick up this evening as well, as the surface
pressure gradient tightens. Look for west to northwest gusts of
18-20 kts overnight and into the Friday morning.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Schaper
AVIATION........Unger
Hazardous weather outlook, Feb 6, 5:11 AM CST, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
511 AM CST Thu Feb 6 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-071115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
511 AM CST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Light to moderate rain will continue to affect southeastern Middle
Tennessee this morning. Some flooding of roads and other low lying
areas will continue before waters recede later today.

Light rain is expected to redevelop this evening, then mix with
and change to light snow tonight across Middle Tennessee. A
dusting to a few tenths of an inch is possible, with up to 1 inch
on the Cumberland Plateau.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Several more waves of heavy rainfall are likely from Monday
through Friday of next week, which could lead to additional
significant flooding across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated until the middle of next
week.

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:07 PM CSTAreal Flood AdvisoryOHXBedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more6 hr
Feb 5, 6:26 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall34 min
Feb 5, 6:32 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more6 hr
Feb 5, 6:34 PM CSTTornado WarningOHXBedford, Marshall26 min
Feb 5, 6:43 PM CSTSpecial Weather StatementOHXBedford, Cannon, Rutherford47 min
Feb 5, 6:48 PM CSTTornado WarningOHXBedford, Coffee, Rutherford15 min
Feb 5, 6:49 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more3 hr
Feb 5, 6:59 PM CSTRiver Flood AdvisoryOHXDavidson19 days
Feb 5, 7:01 PM CSTSpecial Weather StatementOHXCoffee, Grundy, Warren44 min
Feb 5, 7:04 PM CSTAreal Flood AdvisoryOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more116 min
Feb 5, 7:20 PM CSTSpecial Weather StatementOHXCannon, DeKalb, Van Buren, Warren, White40 min
Feb 5, 7:32 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Van Buren, Warren, White43 min
Feb 5, 7:34 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Van Buren, Warren, White4 hr
Feb 5, 7:37 PM CSTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more4 hr
Feb 5, 8:01 PM CSTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Feb 5, 8:11 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam34 min
Feb 5, 8:15 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more3 hr
Feb 5, 8:25 PM CSTRiver Flood AdvisoryOHXGrundy25 hr
Feb 5, 8:36 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 9:45 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more3 hr
Feb 5, 9:56 PM CSTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne3 hr
Feb 5, 9:59 PM CSTRiver Flood AdvisoryOHXBedford13 hr
Feb 5, 11:34 PM CSTRiver Flood AdvisoryOHXLawrence5 hr
Feb 6, 1:25 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more3 hr
Feb 6, 1:29 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more3 hr
Feb 6, 1:39 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 1:51 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson58 hr
Feb 6, 2:44 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 4:26 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more9 hr
Feb 6, 4:30 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more9 hr
Feb 6, 5:00 AM CSTRiver Flood WarningOHXLawrence10 hr
Feb 6, 5:45 AM CSTRiver Flood AdvisoryOHXMaury8 hr
Feb 6, 6:01 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne10 hr
Feb 6, 7:15 AM CSTRiver Flood AdvisoryOHXHickman7 hr
Feb 6, 8:53 AM CSTRiver Flood AdvisoryOHXDavidson15 days
Feb 6, 8:56 AM CSTRiver Flood AdvisoryOHXBedford, Marshall19 hr
Feb 6, 10:31 AM CSTRiver Flood AdvisoryOHXWilliamson18 hr
Feb 6, 10:37 AM CSTRiver Flood AdvisoryOHXPerry, Wayne18 hr
Feb 6, 10:54 AM CSTRiver Flood AdvisoryOHXMarshall12 hr
Feb 6, 11:24 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson28 hr
Feb 6, 1:28 PM CSTRiver Flood AdvisoryOHXWilliamson22 hr
Feb 6, 1:29 PM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more3 hr
Feb 6, 1:38 PM CSTRiver Flood WarningOHXMaury42 hr
Feb 6, 2:17 PM CSTRiver Flood WarningOHXGiles10 hr
Feb 6, 2:25 PM CSTWinter Weather AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more22 hr
Feb 6, 3:01 PM CSTRiver Flood AdvisoryOHXLawrence6 hr
Feb 6, 3:35 PM CSTRiver Flood WarningOHXGiles44 hr
Feb 6, 3:45 PM CSTRiver Flood AdvisoryOHXDavidson52 hr
Feb 6, 3:49 PM CSTRiver Flood WarningOHXPerry40 hr
Feb 6, 3:58 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne20 days

Nearby

River Flood Warnings in Tennessee, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.